Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 43, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 6, 2023, 9:03 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 7, 2023, 2:00 AM EST. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 6, 2023, 9:03 AM EST (14:03 UTC)
- In effect from
- Jan 7, 2023, 2:00 AM EST
- Expired
- Jan 9, 2023, 9:49 PM EST
- In force
- 68 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
180
WGUS42 KFFC 061403
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
903 AM EST Fri Jan 6 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-070215-
/O.NEW.KFFC.FL.W.0043.230107T0700Z-230110T1200Z/
/OCNG1.1.ER.230107T0700Z.230108T1200Z.230110T0600Z.NO/
903 AM EST Fri Jan 6 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From late tonight to Tuesday morning.
* IMPACTS...At 19 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
* ADDITIONAL DETAILS...
- At 8:15 AM EST Friday the stage was 15.3 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 18.9 feet Sunday
morning. It will then fall below flood stage early Tuesday
morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$9 follow-up statements
870
WGUS82 KFFC 070118
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
818 PM EST Fri Jan 6 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Washington, Johnson and
Wilkinson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-071330-
/O.CON.KFFC.FL.W.0043.230107T0700Z-230110T1200Z/
/OCNG1.1.ER.230107T0700Z.230108T1200Z.230110T0600Z.NO/
818 PM EST Fri Jan 6 2023
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...From late tonight to Tuesday morning.
* IMPACTS...Between 14 and 17 feet, Bankfull conditions are reached
along the river. The Old Balls Ferry Road boat ramp...just
upstream and right bank from the Georgia Highway 57 bridge...will
begin to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Friday the stage was 16.5 feet and rising.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 18.9 feet Sunday
morning. It will then fall below flood stage early Tuesday
morning.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
18.4 feet on 12/17/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$516
WGUS82 KFFC 070946
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
446 AM EST Sat Jan 7 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson, Washington and
Wilkinson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-072200-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T0738Z/
/OCNG1.1.ER.230107T0624Z.230108T0600Z.230110T0138Z.NO/
446 AM EST Sat Jan 7 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is
forecasted.
* WHERE...Oconee River near Oconee.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 19 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
* ADDITIONAL DETAILS...
- At 4:30 AM EST Saturday the stage was 17.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:30 AM EST Saturday was 17.4 feet.
- Forecast...The river is expected to rise to a crest of 19
feet just after midnight tonight. It will then fall below
flood stage Monday evening.
- Flood stage is 17 feet.
- Flood History...This crest compares to a previous crest of
18.4 feet on 12/17/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$644
WGUS82 KFFC 071602
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1102 AM EST Sat Jan 7 2023
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Johnson and
Washington Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-080415-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230111T0200Z/
/OCNG1.1.ER.230107T0624Z.230108T0600Z.230110T2000Z.NO/
1102 AM EST Sat Jan 7 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until late Tuesday evening.
* IMPACTS...At 19 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Saturday the stage was 18 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM EST Saturday was 18 feet.
- Forecast...The river is expected to rise to a crest of 19.1
feet just after midnight tonight. It will then fall below
flood stage Tuesday afternoon.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$796
WGUS82 KFFC 080052
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
752 PM EST Sat Jan 7 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Johnson and
Washington Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-081300-
/O.CON.KFFC.FL.W.0043.000000T0000Z-230111T0200Z/
/OCNG1.1.ER.230107T0624Z.230108T0600Z.230110T1525Z.NO/
752 PM EST Sat Jan 7 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY EVENING...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until late Tuesday evening.
* ADDITIONAL DETAILS...
- At 7:30 PM EST Saturday the stage was 18.8 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM EST Saturday was 18.8 feet.
- Forecast...The river is expected to rise to a crest of 19.1
feet after midnight tonight. It will then fall below flood
stage on Tuesday.
- Flood stage is 17.0 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$375
WGUS82 KFFC 081226
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
726 AM EST Sun Jan 8 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson, Washington and
Wilkinson Counties.
For the Oconee River Basin...including Oconee...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-090030-
/O.CON.KFFC.FL.W.0043.000000T0000Z-230111T0200Z/
/OCNG1.1.ER.230107T0624Z.230108T1200Z.230110T1525Z.NO/
726 AM EST Sun Jan 8 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until late Tuesday evening.
* IMPACTS...At 19 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp, just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
* ADDITIONAL DETAILS...
- At 7:00 AM EST Sunday the stage was 19.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM EST Sunday was 19.3 feet.
- Forecast...The river is expected to fall below flood stage
late Tuesday morning and continue falling to 12.6 feet
Thursday evening.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$838
WGUS82 KFFC 090000
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
700 PM EST Sun Jan 8 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Washington, Wilkinson and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-091200-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T1600Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T1000Z.NO/
700 PM EST Sun Jan 8 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until late Tuesday morning.
* IMPACTS...At 19 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp, just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
* ADDITIONAL DETAILS...
- At 6:45 PM EST Sunday the stage was 19.1 feet and steady.
- Forecast...The river is expected to fall below flood stage
early Tuesday morning and continue falling to 13 feet Friday
morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$031
WGUS82 KFFC 091026
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
526 AM EST Mon Jan 9 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Johnson, Wilkinson and
Washington Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-092230-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T1300Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T0700Z.NO/
526 AM EST Mon Jan 9 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is
forecasted.
* WHERE...Oconee River near Oconee.
* WHEN...Until tomorrow morning.
* IMPACTS...At 19 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
* ADDITIONAL DETAILS...
- At 5:00 AM EST Monday the stage was 18.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:00 AM EST Monday was 19.3 feet.
- Forecast...The river is expected to rise to a crest of 18.9
feet this morning. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 17 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$797
WGUS82 KFFC 091559
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1059 AM EST Mon Jan 9 2023
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC167-303-319-100400-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T0636Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T0036Z.NO/
1059 AM EST Mon Jan 9 2023
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oconee River near Oconee.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat ramp,
just upstream and rightbank from the Georgia Highway 57 bridge.
Minor flooding continues in the woodlands near the river.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Monday the stage was 18.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM EST Monday was 19.3 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 6.7 feet Saturday
morning.
- Flood stage is 17 feet.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$500
WGUS82 KFFC 100249
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
949 PM EST Mon Jan 9 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Washington, Johnson and
Wilkinson Counties.
GAC167-303-319-100400-
/O.CAN.KFFC.FL.W.0043.000000T0000Z-230110T0249Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T0218Z.NO/
949 PM EST Mon Jan 9 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Oconee River near Oconee.
* ADDITIONAL DETAILS...
- At 9:30 PM EST Monday the stage was 17 feet and falling.
- Forecast...The river is expected to fall to 6.3 feet Saturday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 6, 6:41 AM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Jan 6, 6:41 AM EST, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 641 AM EST Fri Jan 6 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 341 AM EST Fri Jan 6 2023 Taking a look at upper level flow pattern, the axis of a longwave trough is moving across Georgia as a ridge positioned to the east of the Rockies begins to move into the Great Plains. Northwesterly upper level flow is setting up over the Southeast CONUS between these two features, bringing in a reinforcing shot of dry air aloft. Meanwhile, the center of a surface high will slide eastward into Georgia today. Subsidence under the high will lead to benign weather conditions and mostly clear skies across the forecast area today. Low temperatures this morning are expected to start out in the mid 30s in north Georgia and upper 30s in central Georgia. Under clear skies, high temperatures this afternoon will rise into the mid to upper 50s in north Georgia and low 60s in central Georgia - between 4-8 degrees above climatological normals across the area. As temperatures warm later this morning, diurnal mixing is expected to bring the dry air aloft down to the surface. Have opted to run on the low side of guidance for dewpoints today, using a blend of hi- res solutions, MAV/MET, and NBM10percent. As a result, dewpoints are forecast to drop into the 20s and low 30s across the area through much of the day. Minimum RH are anticipated to remain outside of critical fire danger thresholds, but could drop to as low as 30 percent in portions of the area this afternoon. The upper level flow pattern will begin to flatten out this afternoon as the ridge begins to dampen, becoming nearly zonal overnight. Temperatures overnight will lower into the mid 30s across the area by Saturday morning. High temperatures will continue a gradual warming trend under the ridge and associated surface high, rising into the low to mid 60s across the majority of the forecast area during the afternoon. Another trough will move towards the Midwest over the course of the day on Saturday, which will develop a surface low over the ArkLaTex. A weak cold front will extend from this low into the lower Mississippi River valley by Saturday afternoon, and a warm front will extend eastward from the low into the Tennessee Valley. As this low pressure system moves eastward towards the area, cloud cover will begin to increase across north Georgia. Isolated showers will also begin to spread into far northwest Georgia during the afternoon hours, steadily increasing in coverage as the extended period picks up Saturday night. King && .LONG TERM... (Saturday night through Thursday) Issued at 341 AM EST Fri Jan 6 2023 Starting off the long term period on Sunday, the high pressure that has been in place will be pushed east by deep troughing moving eastward. Since the last forecast update, the models have come into better agreement, with a closed low moving eastward with a moisture axis. This moisture axis seen from the mid-levels to the sfc will move across Georgia over the course of the day on Sunday in the form of a weak sfc front. This will not be enough to change temps much from what we have been seeing but is resulting in increased PoPs mainly in the NW portion of the state then slowly moving southward and then eventually eastward as the front moves into the Atlantic. Following the brief high pressure on Monday, another low/troughing feature looks to move eastward into the area Tuesday into Wednesday. The models are in good agreement about the placement and movement of the feature, but still differ in the amount of moisture brought to GA. The GEFS is showing more moisture in the area than the ECMWF ENS at this time, but the ECMWF ENS is starting to agree more with the GEFS when it comes to moisture. At this point only decided to slightly increase what the NBM was showing in regard to PoPs to account for the possible moisture return with this low dipping further down. By late next week, a really interesting feature is being projected in the models. Models show a strong closed off low setting up over the central and southern Plains on Thursday with fairly good agreement when it comes to placement at this time. The ECMWF is definitely more aggressive when it comes to the tilt than the GFS, but as time goes on we will see how the models handle this feature and come into more agreement. Friday is when the models really start to spread when it comes to the movement of this low. The ECMWF has the low/trough digging into the SE while the GFS has the low/trough lifting northward. Either way, there is abundant moisture advection from the mid levels to the sfc that is forecasted to move eastward into Georgia Friday into Saturday, which results in increased PoPs into the weekend. Temps through the period are forecasted to stay in the 50s for the high temps and the 30s for the low temps, until Friday when temps are forecasted to be in the mid to upper 40s for the highs and the mid 30s for the lows. Hernandez && .AVIATION... (12Z TAFS) Issued at 640 AM EST Fri Jan 6 2023 VFR conditions are expected to persist through the TAF period, with mainly clear skies and only a few upper level clouds this evening and overnight. Winds will be W to NW at 5-10 kts during the daytime before becoming light and variable after sunset. //ATL Confidence...Avi Update... High confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 36 60 42 56 / 0 0 10 50 Atlanta 37 60 44 57 / 0 0 20 50 Blairsville 32 55 40 51 / 0 10 40 60 Cartersville 33 60 44 56 / 0 10 40 60 Columbus 36 64 42 62 / 0 0 10 40 Gainesville 37 59 44 54 / 0 0 30 60 Macon 35 65 39 65 / 0 0 0 30 Rome 33 59 44 57 / 0 10 40 60 Peachtree City 34 62 42 59 / 0 0 20 50 Vidalia 38 65 41 68 / 0 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...King LONG TERM....Hernandez AVIATION...King
Hazardous weather outlook, Jan 6, 4:28 AM EST, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 428 AM EST Fri Jan 6 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 428 AM EST Fri Jan 6 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:35 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 25 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.